# SDR SWAA2025100219629

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8888M
- Make and model: Boeing 737-8
- Aircraft serial: 67963
- Aircraft time: 6,314 hours, 3,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WONT TEST.   RESEATED FLASHLIGHT AND RESEALED. TEST NORMAL.  ALL OPS NORMAL, NO DEFECTS TO NOTED PER SIP.
